Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mean exit time of a diffusion process from a small sphere


Author: Mark A. Pinsky
Journal: Proc. Amer. Math. Soc. 93 (1985), 157-158
MSC: Primary 58G32; Secondary 60J60
DOI: https://doi.org/10.1090/S0002-9939-1985-0766547-5
MathSciNet review: 766547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The first two nonzero terms in the asymptotic expansion of the mean exit time from a small sphere are expressed in terms of the radius, the scalar curvature of the Riemannian metric and the vector field which defines the drift in the infinitesimal generator.


References [Enhancements On Off] (What's this?)

  • [1] Alfred Gray and Mark A. Pinsky, The mean exit time from a small geodesic ball in a Riemannian manifold, Bull. Sci. Math. (2) 107 (1983), no. 4, 345–370 (English, with French summary). MR 732357

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G32, 60J60

Retrieve articles in all journals with MSC: 58G32, 60J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766547-5
Keywords: Mean exit time, diffusion process
Article copyright: © Copyright 1985 American Mathematical Society